rash

swollen back, rash, Lymph node fibrosclerosis, Immunodificient Limb, DVT, venous insufficiency, inflammation, inflammatory response, bone fractures

Moderators: jenjay, Cassie, patoco, Birdwatcher, Senior Moderators

rash

Postby allj » Wed Jan 31, 2007 9:04 pm

Hi Pat and others:
I developed a weird rash on my leg (secondary LE). It is little red dots spaced out a little from each other. It started on the thigh and after a week is also on my calf and near the ankle. I don't know if this is from the compression stockings or what. I was cleaning them every 3 days but now am doing it daily. Any suggestions on how to treat this. I talked to my pharmacist who said if I use an antibacterial cream I could develop a fungus infection which is worse to deal with. He suggested hydrocortisone. Has anyone had this kind of rash or used cortisone to take care of skin problems? Thanks Alan
allj
 
Posts: 17
Joined: Fri Dec 08, 2006 10:39 pm

rash

Postby suzeeq » Thu Feb 01, 2007 6:04 pm

Hi Alan, can you get to your family doctor or a dermatologist? Some rashes need treated with an oral antibiotic, but only a doctor will know for sure. They need to see it. I thnk it's a good idea to try certain things before running to the doctor like washing your garments more frequently, but since that didn't help, then I think you need a doctor's advice. Good luck. Susan
suzeeq
 
Posts: 81
Joined: Mon Jun 19, 2006 7:05 pm

Postby Kim » Fri Feb 02, 2007 3:01 pm

Hi Alan,

I use Neosporin ointment any time I have a flair up...be it a single bump or a rash...it always clears up.

My understanding is that cortisone cream can cause more problems...not sure why.

Since your rash seems to be spreading, I would second Susan's advice and see a dr.

Kim
Kim
 
Posts: 95
Joined: Fri Jun 09, 2006 12:57 pm
Location: Texas


Return to Complications of Lymphedema

Who is online

Users browsing this forum: No registered users and 1 guest


cron